# SDR CA121022003

- Difficulty date: October 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUSE FLIGHT, ENGINE HAD AN UNCOMMANDED POWER ROLL BACK TO IDLE.  EMERGENCY POWER LEVER USED AND ACFT DIVERTED WHERE AN UNEVENTFUL LANDING WAS PERFORMED.   GROUND RUN PERFORMED AFTER FLIGHT, NG WOULD NOT GO ABOVE 42 PERCENT.  ADDITIONAL GROUND RUN WITH THE PY LINE CAPPED AT FCU, NG AT 51 PERCENT, NO ENGINE ACCELERATION WITH POWER LEVER INCREASE.  FCU WITH ONLY 5 HRS OF OPERATION SINCE INSTALLATION FOLLOWING SIMILAR ISSUE.
